I started taking Viibryd in March 2013 and quickly moved to a 40 mg dose. In August 2013 I suddenly broke out in a rash on my ankles and the backs of my upper thighs and experienced systemic itching. Since then I have periodically experienced systemic itching which seems to come in waves. It has also occurred when I've occasionally missed a dose of Viibryd. Now, with the doctor's help, I'm going off the drug, and the itching is unbelievable. I'm taking Zyrtec at night and Allegra during the day but they are not helping.
Has anyone experienced systemic itching while on Viibryd?
- 10 Feb 2014 by Izzyis60
- 9 February 2014
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2012 • 3 answers
Viibryd - has anyone experienced restless leg?? when I lay down at night my legs go crazy!! and they
Updated 30 Dec 2012 • 2 answers
Updated 12 Aug 2018 • 50 answers
Updated 21 Aug 2018 • 2 answers
Updated 11 Aug 2018 • 1 answer